MathSciNet Relay Station
MathSciNet bibliographic data
MR1022776 (90i:52010) 52A25 (51M20)
Lee, Carl W. The associahedron and triangulations of the $n$-gon. European J. Combin. 10 (1989), no. 6, 551–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement